ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

Kuptsov P. V. On the 70th anniversary of Sergey P. Kuznetsov. Izvestiya VUZ. Applied Nonlinear Dynamics, 2021, vol. 29, iss. 1, pp. 5-9. DOI: 10.18500/0869-6632-2021-29-1-5-9

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text:
(downloads: 1154)
Language: 
Russian
Heading: 
Article type: 
Editorial

On the 70th anniversary of Sergey P. Kuznetsov

Autors: 
Kuptsov Pavel Vladimirovich, Saratov Branch of Kotel`nikov Institute of Radiophysics and Electronics of Russian Academy of Sciences
Abstract: 

  

Key words: 
Acknowledgments: 
Автор выражает признательность О.Б. Исаевой, И.Р. Сатаеву, А.В. Савину и Д.В. Савину за предоставленные материалы
Reference: 
  1. Kuznetsov S.P. Example of a physical system with a hyperbolic attractor of the SmaleЏWilliams type // Phys. Rev. Lett. 2005. Vol. 95. P. 144101. DOI: 10.1103/PhysRevLett.95.144101.
  2. Wilczak D. Uniformly hyperbolic attractor of the SmaleЏWilliams type for a Poincare map ´ in the Kuznetsov system // SIAM J. Appl. Dyn. Syst. 2010. Vol. 9, no. 4. P. 1263Џ1283. DOI: 10.1137/100795176.
  3. Kuznetsov S.P., Mosekilde E., Dewel G., Borckmans P. Absolute and convective instabilities in a one-dimensional Brusselator flow model // J. Chem. Phys. 1997. Vol. 106, no. 18. P. 7609Џ7616.
Received: 
01.02.2021
Accepted: 
01.02.2021
Published: 
01.02.2021